Athens 2016 Registration Programme Exhibitor Information Virtual Exhibition Satellite Meetings
ATHENS escrs

Posters

Search Abstracts by author or title
(results will display both Free Papers & Poster)

Ιntraoperative floppy iris syndrome (IFIS): correlation with finasteride intake

Poster Details

First Author: T.Stauropoulou GREECE

Co Author(s):    P. Dimitrakas   T. Stayropoulou   G. Siasou   I. Georgalas     

Abstract Details

Purpose:

The aim of this study is the correlation of the appearance of intraoperative floppy-iris syndrome (IFIS) in patients who underwent cataract surgery while undergoing treatment with a 5-Reductase inhibitor (Finasteride).

Setting:

A’ Ophthalmology Department, University of Athens

Methods:

The study included 19 eyes of patients who underwent phacoelmusification. All patients had a known history of receiving therapy for the treatment of prostatic hypeplasia preoperatively.

Results:

In a total of 19 eyes intraoperative floppy-iris syndrome (IFIS) was developed in 2 cases (10,5%).

Conclusions:

Receiving therapy for the treatment of benign prostatic hyperplasia in major proportion can lead to the occurrence of intraoperative floppy-iris syndrome (IFIS). The use a5-Reductase inhibitors like finasteride may be related to the appearance of IFIS. FINANCIAL DISCLOUSRE: NONE

Back to Poster listing